# SDR C2XA02SH102

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 12015565502
- Condition: Cracked
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK,  RT FAIRING ON APU FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED RT FAIRING IAW CONTINENTAL EXPRESS EC 5350-01032. THE AIRCRAFT WAS APROVED TO RETURN TO SERVICE.
